# SDR CALA9601591

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76753
- Make and model: Boeing 727227
- Aircraft serial: 21249
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Broken
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INTERCOSTAL BROKEN OUT ALONG TOP AT SCREW HOLES (BELOW FLOOR PANEL NR 49) AT BL ZERO BETWEEN FLOORBEAMS, B.S. 720-720A.  THE INTERCOSTAL ANGLE WAS REMOVED AND A REPLACEMENT ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-10-1.
